MathSciNet Relay Station
MathSciNet bibliographic data
MR1035924 (91d:65181) 65N38 (65R20)
Atkinson, Kendall E.; Chandler, Graeme Boundary integral equation methods for solving Laplace's equation with nonlinear boundary conditions: the smooth boundary case. Math. Comp. 55 (1990), no. 192, 451–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement